# SDR DALA1149573116

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM -Y765 FWD & AFT OF FR66 HAS CORROSION.SSI 534147 REMOVED CORROSION IAW A319 SRM 51-74-00.  CHECK LIMITS L=1" W=.600 D=0.040" ORIG MAT THICKNESS .087 AFTER BLEND MAT REMAINING .047 FOUND TO BE  OUT OF LIMITS IAW A319 TRM 53-41-15.  REMOVED AND INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.
